|How to take drugs, when & how does alcohol affect
May 2, 2004
I wish to ask what the right way to take meds is? I just take mine before meals with 1/2 a glass of water. I hv been on treatment since July last year and am on stavudine, lamuvidine & neverapine. Also if I take my tablets 2 hours after my usual time how does it affect and also does the occassional beer affect treatment - if so how? Also do the drugs I am cause nauseau and morning sickness? Thanks
| Response from Dr. Young
Thanks for your question.
It shouldn't be a problem to take your medications (on occasion) two hours after their usual time (assuming a once- or twice-daily regimen).
Also, an occasional beer shouldn't be an issue, so long as you don't forget to take your medications. Nausea is not a typical side effect of the medications that you're taking, though I'd make sure to mention this to your doctor, since drug-related or not, it sounds like something that is impacting your quality of life.
Thanks for reading, I hope this helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Kissing Cut On Lip Worried I Have HIV
- Pain In Penis After Reused Needle Worried I Have HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
- Vomiting After Insertive Oral Sex Worried I Have HIV
- Different Types Of Vaginal Discharge
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.